# SDR 2002FA0000056

- Difficulty date: January 9, 2001
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: N597CS
- Make and model: Cessna 501
- Aircraft serial: 5010293
- Engine: Pwa JT15D1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Sheared
- Location: Te Flap Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHEAR PIN CONNECTING THE FLAP DRIVE MOTOR TO THE FLAP GEARBOX SHEARED OFF AS THE CREW ATTEMPTED TO POSITION FLAPS TO 2ND POSITION. AFTER INVESTIGATION, THE FLAP GEAR BOX WAS DETERMNED TO BE DEFECTIVE.
